Sudden depression: I used to be so... - Anxiety and Depre...

Anxiety and Depression Support

55,646 members55,910 posts

Sudden depression

portchop
portchop

I used to be so happy. In the last month I have gotten progressively sadder. I'm having headaches, not sleeping, sad to the point of crying, feelings of worthlessness, inability to concentrate, fatigue, and totally feel lost and not myself at all. I've never felt this way before. I went to the doctor and they prescribed trazadone once a day @ 50mg. This has helped with my sleeping, but the sadness, and all the rest are still there. I can't even say what is making me feel this way. Has anyone experienced this?

9 Replies

Hi portchop. Yes, I have. I've never been on trazadone, but the feelings you describe are familiar ones.

There are many caring people on here willing to talk or listen. Me, too.

portchop
portchop in reply to LovelySnow

I've only been taking it 4 days and it has helped me to sleep but so far the feelings of helplessness and sadness are the same or worse some days. I just don't know what I need to do or how to deal with the way I'm feeling

LovelySnow
LovelySnow in reply to portchop

Have you thought about seeing or talking to a counselor?

We here can offer our experiences and what has worked for us, but of course we're no counselors/doctors.

I know what helped me was having support and that included a counselor who I felt cared and listened.

portchop
portchop in reply to LovelySnow

I've called and got voicemail and one place can't see me for weeks and another for 1 week. I'm going to try again Monday to find someone I can see sooner

LovelySnow
LovelySnow in reply to portchop

But in the meantime, we're here to talk or listen. :)

portchop
portchop in reply to LovelySnow

Thank you Snow!!

Hidden
Hidden

Hi, yes but in times of great stress. So for you did something happen? Or are you now processing something traumatic from childhood? Trazodone won’t help much with depression, it’s better as a sleep medication.

portchop
portchop in reply to Hidden

I think your right Trazodone does help with the sleep but not much on any other level.

You may also like...